# SDR 2001FA0000402

- Difficulty date: October 2, 2001
- Submitted: October 18, 2001
- Operation: General aviation
- Aircraft: N14EX
- Make and model: Extra EA-400
- Aircraft serial: 15
- Engine: Cont TSIOL550C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Condition: Chafed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED AT TOTAL ENGINE FAILURE DUE TO LOSS OF OIL PRESSURE.  THE CAUSE WAS TO A B-NUT ON A T-FITTING LOCATED ON THE METERED PRESSURE TEST PORT FOR THE THROTTLE BODY HAD WORN A HOLE THRU THE OIL FILTER HOUSING.  THE THROTTLE HOUSING IS MOUNTED ON RUBBER TUBING AND MOVES THRU VIBRATION AND MAKING CONTACT.  THERE NEEDS TO BE MORE CLEARANCE BETWEEN THE FITTING AND OIL FILTER.
